Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dizziness, difficulty in walking and speaking. Taking eptoin for seizures post epiglotic carcinoma treatment. Can I discontinue medicine?

my dad is in 80 s n came out of epiglotic carcinoma and recently, a weeks back he had seizures n doctor has prescribed him to go with eptoin 200mg. after having this tab for almost a week his response is not proper n resulted in dizziness , not able to speak properly or walk. my question is - is it possible to stop this medicine for time being
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
It is due to eptoin.stop it.u hav to take altetnate antiepileptic like tab levipil 500 once to start then increase.keep tab frisium 10mg in case of emergency
Answered: Tue, 24 Jun 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor